Asymptotic study of lattice structures with damping.

Banks, H.T.; Cioranescu, D.; Miller, R.E.

Portugaliae Mathematica (1996)

  • Volume: 53, Issue: 2, page 209-227
  • ISSN: 0032-5155

How to cite


Banks, H.T., Cioranescu, D., and Miller, R.E.. "Asymptotic study of lattice structures with damping.." Portugaliae Mathematica 53.2 (1996): 209-227. <>.

author = {Banks, H.T., Cioranescu, D., Miller, R.E.},
journal = {Portugaliae Mathematica},
keywords = {perforated domain; periodic distribution of holes},
language = {eng},
number = {2},
pages = {209-227},
publisher = {Sociedade Portuguesa de Matematica},
title = {Asymptotic study of lattice structures with damping.},
url = {},
volume = {53},
year = {1996},

AU - Banks, H.T.
AU - Cioranescu, D.
AU - Miller, R.E.
TI - Asymptotic study of lattice structures with damping.
JO - Portugaliae Mathematica
PY - 1996
PB - Sociedade Portuguesa de Matematica
VL - 53
IS - 2
SP - 209
EP - 227
LA - eng
KW - perforated domain; periodic distribution of holes
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.